Share this:

Low Testosterone

Posted by @roush in Men's Health, Sep 6, 2012

I'm new to this site and really need some help. I have been feeling very weak and fatigued and am even out of work now for 1 month because I can't sleep properly and do not have any energy. My thinking is cloudy, no energy, and depressed. I can sleep all day if I get the chance. I need to get better. I'm 43 and its time to live a normal life. I felt like this when I was 22 yrs old but didn't have insurance and fought through all this until they put me on Paxil and discovered a few years later I had atrial fibrilation. The fatigue and depression has returned so I got a bood test and my testosterone is 97. Had another test to make sure and it came back the same.

I went to an endocrinologist yesterday and he is running more blood tests but says he thinks I just have low testosterone and nothing is causing it. Said the testicles are just not producing like they should. I have a lot of the symptones of hypothyroidism such as feeling very hungry and etc. With all the research I've done I wonder if he should be doing more testing on my thyroid etc.

I was also thinking that maybe my atrial fibrilation is caused by this and possibly and even my depression? I've felt very depressed recently due to this low testosterone. I'm hoping the androgel will help me with all these symptoms. I've been taking androgel for 3 weeks now and feel a little better but still can sleep all the time. I'm wondering if there are some things the doctors should be looking at. I have to return to work in 9 days and want to be able to return healthy. Any input would be greatly appreciated. Thank you.

Tags: mens health


Posted by @mouser, Sep 9, 2012

Thyroid problems can cause heart palpitations, but not A-Fib.
What was your TSH? Did you start on thyroid hormone replacement at all?
A-Fib can make you tired. Are you taking anything to prevent stroke? Aspirin, plavix or Coumadin? I think if you haven't had a cardiology check up recently- I would go. A-Fib puts you at high risk for stroke.


Posted by @roush, Sep 28, 2012

I started androgel about 4 weeks ago and started feeling better but my feet and ankles swelled up after a long car ride and the doctor said to stop taking it until he got back with me. 5 days later he said to reduce my dose from 4 pumps to 3. But I think the week without it sent me back to square one cause I feel horrible again. I was out of work for 5 weeks and started back this past tues and wed but missed again today. I don't know what to think.
My a-fib is under control with meds. I was just hoping this low testosterone was the cause of that. I take asprin every day to avoid stroke.
Not sure what TSH is but my free testosperone was 3.2 (low) and Testosterone Serum was 96, (low) and FSH was 3.7, normal, and Prolactin was normal also.

Does this help?


Posted by @newwick, Sep 30, 2012

My brother took asprins every day like his doctor told him and he ended up with scars in his stomach and had to go on steroids so he could eat. Let me suggest taking serrapeptase, recommended by my doctor, which counters fibrigin in the body. He said fibrigin causes the blood cells to stick together and causes thick


Posted by @roush, Sep 30, 2012

Sorry to hear about your brother. Doesn't the coating on some of the asprin help prevent this?


Posted by @newwick, Sep 30, 2012

Roush: Donno about coated aspirin, my bro never said. Took androgel for years n got good results. Stopped because of the expense. Now take PassionRX and after years of no-sex can now do it. It's sporatic and I can't seem to get the feel of it but I can get real hard-ons, not just soft-on like I was getting. Am 81 and most people I know stopped a long time ago. Have been having trouble ejaculating and only experience that about 1 out of 4 or 5 times. After 5 years of no sex it feels good just to stick it in hard. U can google PasionRX if u want. I'd look into serrapeptase if I were u, Dr's r now warning people about long term use of snaids (asprin like products).
Wish u well Roush: Newell


Posted by @roush, Sep 18, 2013

Sorry it took so long to reply. But I have to say I feel 100% better. The androgel works. I have also been off of my heart meds for over 3 months and no atrial fib episodes. I want to think that my low testosterone was causing my heart issues. I have no proof but after taking medication for atril fib for 15 years and now after being on andro gel for 1 year, I have not more heart issues. I really wonder if there is a correlation. I will look in to the aspirin replacement.


Posted by @nickryder, Sep 11, 2012

I have had the same issues for years , my testosterone level was less than a female. They say it is my pituitary isn't doing it's job. Once one level shifts, it starts affecting other levels, that trigger yet other issues etc. I give myself bi weekly injections of 2CC. I take a lot of various medications to counter act all various effects... That feels weird too, taking 30 pills per day. For me, I feel not as bad , but still, all the pistons aren't firing . Good luck.


Posted by @roush, Sep 28, 2012

That is a lot of medication to take each day. How did they know your pituitary wasn't doing its job? I was hoping just taking the testosterone gel would be enough. I don't want this to lead to a bunch of other issues.


Posted by @eggsalad, Nov 28, 2012

I have same exact problems and more and Im wondering if it could be from medications we all may have taken in last twenty 5 years?? Seems funny alot of men with same problems?? Just wondering I took propicia for hair loss and ended up with enlarged prostrate two surgerys later.Doctors couldnt figure it out.Looked ok.Now I see that drug has caused alot of problems for us poor men.Low testostrone no B12 in body,Low iron.Pain in Groin areas like a shock balls shrunk even.legs knees bad.Ive been heathy all my life.Sex life Ok.Have none now.Plus Kidney stones too.has to be something that is causing us all same problems??


Posted by @drdiuana, Jan 23, 2013

The testosterone gel or patches take too long for the results you are looking for
Using Testosterone injections prescribed by a Urologist you will probably achieve results faster then you can maintain the levels with the patches
Prior to all this you need to rule out Hypophyseal causes for the condition
Test for FSH, LH, Prolactin, Free testosterone
Follow up with your local urology specialist


Posted by @kenl, Thu, Apr 21 at 3:35pm CDT

I am new to this discussion. I have been feeling fatigued and very weak and at times sore joints and difficulty focusing mentally. The most recent tests showed low testosterone and low B12 and the doctor would like to meet. Based on how I have been feeling, I do not feel good about this meeting, and would like to get feedback from others. The pain is a general ongoing pain, and stiffness, and the joint pain hurts at knuckles, wrists, toes, knees, and shoulders/neck. Stress may add to it, and I have been under significant stress, but the overall lack of energy, and body fatigue concerns me - I have not felt alert or energetic in over a year.

Any thoughts are appreciated.


Posted by @roush, Mon, Apr 25 at 10:28pm CDT

Why are you not feeling well about the next doctor appointment?   This could be a good chance to start getting help to feel better.  Low testosterone and low b12 can make you feel the way you have been feeling.  Get those levels corrected and see what a difference you may see.  It might take a few months so be patient.   I hope this helps.

Happy Connecting.


Posted by @aliskahan, Wed, May 4 at 1:45pm CDT

Hi @kenl, how did your meeting go?

Please login or become a member to post a comment.